# SDR USAASB00062

- Difficulty date: March 5, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Condition: Failed
- Location: Nr 6 Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2635 - DURING CRUISE, EN ROUTE FROM BOS TO FLL, FLIGHT LOST SYSTEM A HYDRAULICS.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND DECLARED AN EMERGENCY.  FLIGHT DIVERTED TO BWI AND LANDED WITHOUT INCIDENT.  AIRCRAFT WAS TOWED TO THE GATE.  MAINTENANCE FOUND A BROKEN O-RING FOR THE NR 6 SPOILER.  REPLACED O-RING.  ALSO, REMOVED AND REPLACED CASE DRAIN FILTERS FOR SYSTEM A HYDRAULICS.  SERVICED HYDRAULIC SYSTEM.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
